# SDR DALA1122626817

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 35,052 hours, 10,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND A CEILING EMERGENCY EXIT SIGN AT ROW 34 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  OPERATIONAL CHECK WAS GOOD.
